advertisement
Question
Posted by: Hendrien | 2010-01-25

UTROGESTAN

I have not no had a period for the past three. The gynae prscribed utrogestan. Why would he do that?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Hendrien

Uterogestan is the hormone progesterone. Progesterone is given to be able to stabilise the endometrium. When stopping the progesterone one normally gets a withdrawal bleed. So your doctor has given you this to see if bleeding will occur after stopping the progesterone to ascertain if it is hormonal problem that has stopped your period.

Answered by: Dr. Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement